# SDR CA130805003

- Difficulty date: July 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning Light
- Condition: Illuminated
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING AN UNKNOWN PHASE OF FLIGHT, THE CREW RECEIVED A LOW OIL PRESSURE WARNING AND THEY ELECTED TO SHUT THE ENGINE DOWN BEFORE PERFORMING AN UNEVENTFUL SINGLE ENGINE LANDING.  POST FLIGHT INSPECTION FOUND A SIGNIFICANT AMOUNT OF OIL IN THE NACELLE.  TROUBLESHOOTING IS ON-GOING.  WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
